- This topic has 1 reply, 1 voice, and was last updated 10 years, 2 months ago by .
- You must be logged in to reply to this topic.
Has anyone heard of when starting Diamox , your head feels huge? Why could this be?
Do you mean it feels like increased pressure? Do you have any other symptoms with it (headache, ear-ache, dizziness, nausea, etc)? Is your CO2 level at or below 22?
This website was created to inform, educate and brainstorm with fellow patients and doctors. The content should not be used as a substitute for professional medical advice, diagnosis or treatment. Readers are encouraged to confirm all information with other sources and their physicians. The creator of this site will not be liable for any direct, indirect, consequential, special, exemplary, or other damages arising from the use of this website.
“Dr. Diana will always hold a very special place in my heart for her selfless devotion to helping everyone, not just the Ehlers-Danlos community. I hate to think what my life would be without her insight and guidance.”
-- Chris Gross